# SDR AALA981636

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THREE INCH CORROSION SPOT LOWER CHORD BOTTOM SIDE SURFACE AT NR 8 FLAP TRACK ATTACH AREA REAR SPAR.  REMOVED CORROSION, ALODINED AND PRIMED.  INSTALLED 2024 T-3 .071 THICK DOUBLER USING EXISTING PATTERN, THREE ROWS HIGH LOCKS .375 AROUND BLEND AREA, REF ESO 11697, DATED 8/10/98.  (M)
